Relieve your child's aches and pains with Infants' Tylenol Oral Suspension. Containing 160 milligrams of acetaminophen per 5 milliliter dose, this product temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. This grape-flavored product is gentle on little tummies. A SimpleMeasure dosing syringe is included for dispensing the proper dosage for your child's age and weight. It is intended for children 2 to 3 years; ask a doctor about dosage for infants under 2 years.
Relieves minor aches and pains and reduces fever in children
Relieves symptoms of cold, flu, sore throat, headache, and toothache
Includes SimpleMeasure dosing syringe
Active Ingredient (in each 5 mL): Acetaminophen 160 mg.Inactive Ingredients: Anhydrous citric acid, butylparaben, D&C red no. 33, FD&C blue no. 1, flavors, glycerin, high fructose corn syrup, microcrystalline cellulose and carboxymethylcellulose sodium, propylene glycol, purified water, sodium benzoate, sorbitol solution, sucralose, xanthan gum